Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Hepatology
Volume 2015, Article ID 280353, 2 pages
http://dx.doi.org/10.1155/2015/280353
Case Report

Acute Liver Toxicity due to Efavirenz/Emtricitabine/Tenofovir

1Department of Internal Medicine, NYU Lutheran Medical Center, Brooklyn, NY 11220, USA
2Department of Gastroenterology & Hepatology, The Brooklyn Hospital Center, Brooklyn, NY 11201, USA
3Department of Infectious Diseases, NYU Lutheran Medical Center, Brooklyn, NY 11220, USA
4Department of Gastroenterology & Hepatology, NYU Lutheran Medical Center, Brooklyn, NY 11220, USA

Received 22 March 2015; Accepted 9 June 2015

Academic Editor: Luca Aldrighetti

Copyright © 2015 Rashmee Patil et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Rashmee Patil, Mel A. Ona, Haris Papafragkakis, et al., “Acute Liver Toxicity due to Efavirenz/Emtricitabine/Tenofovir,” Case Reports in Hepatology, vol. 2015, Article ID 280353, 2 pages, 2015. https://doi.org/10.1155/2015/280353.